An extended class of minimax generalized Bayes estimators of regression coefficients

Yuzo Maruyama, William E. Strawderman

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We derive minimax generalized Bayes estimators of regression coefficients in the general linear model with spherically symmetric errors under invariant quadratic loss for the case of unknown scale. The class of estimators generalizes the class considered in Maruyama and Strawderman [Y. Maruyama, W.E. Strawderman, A new class of generalized Bayes minimax ridge regression estimators, Ann. Statist., 33 (2005) 1753-1770] to include non-monotone shrinkage functions.

Original languageEnglish (US)
Pages (from-to)2155-2166
Number of pages12
JournalJournal of Multivariate Analysis
Volume100
Issue number10
DOIs
StatePublished - Nov 1 2009

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Generalized Bayes estimators
  • Hypergeometric function
  • Invariant loss
  • Minimaxity
  • Regression
  • Shrinkage estimators
  • Unknown variance

Fingerprint Dive into the research topics of 'An extended class of minimax generalized Bayes estimators of regression coefficients'. Together they form a unique fingerprint.

  • Cite this